# SDR DALA2024120211335

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N820DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31931
- Aircraft time: 34,648 hours, 13,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: 11def - 17 Def
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6634874) ON SVC CHECK FOUND EMERGENCY LIGHTS ROWS 11DEF THRU 17 DEF INO. REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK IAW B737 AMM 33-51. OPS CHECKS GOOD.
